^ Nonlinear Vibration of A Cantilever With A Derjaguin–müller–toporov Contact End | Structurae
0
  • DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Nonlinear Vibration of A Cantilever With A Derjaguin–müller–toporov Contact End

Author(s):


Medium: journal article
Language(s): English
Published in: International Journal of Structural Stability and Dynamics, , n. 1, v. 8
Page(s): 25-40
DOI: 10.1142/s0219455408002533
Abstract:

In this paper, the principal resonance is investigated for a cantilever with a contact end. The cantilever is modeled as an Euler–Bernoulli beam, and the contact is modeled by the Derjaguin–Müller–Toporov theory. The problem is formulated as a linear nonautonomous partial-differential equation with a nonlinear autonomous boundary condition. The method of multiple scales is applied to determine the steady-state response. The equation of response curves is derived from the solvability condition of eliminating secular terms. The stability of steady-state responses is analyzed by using the Lyapunov-linearized stability theory. Numerical examples are presented to highlight the effects of the excitation amplitude, the damping coefficient, and the coefficients related to the contact.

Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.1142/s0219455408002533.
  • About this
    data sheet
  • Reference-ID
    10353127
  • Published on:
    14/08/2019
  • Last updated on:
    14/08/2019